# SDR AUS20021134

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 95110113
- Condition: Corroded
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING OUTER RIBS LOCATED AT STA 191 CORRODED BEYOND LIMITS.
